Advertisement

Hecke Stable Subvariety Is a Shimura Subvariety

  • Haruzo Hida
Chapter
Part of the Springer Monographs in Mathematics book series (SMM)

Abstract

In this last chapter, we prove that any Hecke invariant subvariety of a product of copies of mod-p Shimura curve is a Shimura subvariety, as stated in Theorems 3.43 and 3.44. From this result, we pull out a linear independence result (Corollary 11.13) more general than Theorem 3.38.

Keywords

Elliptic Curve Open Subgroup Closed Subscheme Zariski Closure Diagonal Action 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. [BCM]
    N. Bourbaki, Algèbre Commutative (Hermann, Paris, 1961–1998)Google Scholar
  2. [CRT]
    H. Matsumura, Commutative Ring Theory. Cambridge Studies in Advanced Mathematics, vol. 8 (Cambridge University Press, New York, 1986)Google Scholar
  3. [DAV]
    G. Faltings, C.-L. Chai, Degeneration of Abelian Varieties (Springer-Verlag, New York, 1990)zbMATHCrossRefGoogle Scholar
  4. [EGA]
    A. Grothendieck, J. Dieudonné, Eléments de Géométrie Algébrique. Publications IHES, vol. 4 (1960), vol. 8 (1961), vol. 11 (1961), vol. 17 (1963), vol. 20 (1964), vol. 24 (1965), vol. 28 (1966), vol. 32 (1967)Google Scholar
  5. [GME]
    H. Hida, Geometric Modular Forms and Elliptic Curves, 2nd edn. (World Scientific, Singapore, 2011)CrossRefGoogle Scholar
  6. [HMI]
    H. Hida, Hilbert Modular Forms and Iwasawa Theory (Oxford University Press, New York, 2006)zbMATHCrossRefGoogle Scholar
  7. [PAF]
    H. Hida, p-Adic Automorphic Forms on Shimura Varieties. Springer Monographs in Mathematics (Springer, New York, 2004)Google Scholar
  8. [Ch1]
    C.-L. Chai, Families of ordinary abelian varieties: canonical coordinates, p-adic monodromy, Tate-linear subvarieties and Hecke orbits, preprint 2003 (posted at: www.math.upenn.edu/~chai)
  9. [H10a]
    H. Hida, The Iwasawa \(\mu\)-invariant of p-adic Hecke L-functions. Ann. Math. 172, 41–137 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  10. [Ho]
    T. Honda, Isogeny classes of abelian varieties over finite fields. J. Math. Soc. Jpn. 20, 83–95 (1968)MathSciNetzbMATHCrossRefGoogle Scholar
  11. [Se1]
    J.-P. Serre, Zeta and L functions, in Arithmetical Algebraic Geometry. Proceedings of Conference Purdue University, 1963 (Harper & Row, New York, 1965), pp. 82–92 (Œuvres II 249–259, No. 64)Google Scholar
  12. [T2]
    J. Tate, Class d’isogénies des variétés abéliennes sur un corps fini (d’après Honda). Séminaires Bourbaki 318, Novembre 1966.Google Scholar
  13. [Z]
    J.G. Zarhin, Endomorphisms of abelian varieties over fields of finite characteristics. Math. USSR Izvestija 9(2), 255–260 (1975)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Haruzo Hida
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaLos AngelesUSA

Personalised recommendations